Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Mar 1, 2007, 5:01 AM EST. It took effect at Mar 2, 2007, 2:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 5:01 AM EST (10:01 UTC)
- In effect from
- Mar 2, 2007, 2:00 AM EST
- Expired
- Mar 2, 2007, 11:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 011001 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 501 AM EST THU MAR 1 2007 ANZ430-431-450>455-012015- /X.NEW.KPHI.MA.S.0006.070302T0700Z-070302T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 501 AM EST THU MAR 1 2007 ...VERY STRONG WIND GUSTS POSSIBLE FRIDAY MORNING... GALE WARNINGS WILL BE IN EFFECT LATE TONIGHT INTO FRIDAY MORNING, BUT WINDS COULD GUST TO NEAR STORM FORCE IN HEAVY SHOWERS. A WARM FRONT WILL BE PASSING FROM SOUTH TO NORTH THIS EVENING FOLLOWED BY VERY STRONG WINDS IN THE FIRST COUPLE THOUSAND FEET OF THE ATMOSPHERE. HEAVY SHOWERS AND AN ISOLATED THUNDERSTORM ARE POSSIBLE ESPECIALLY FROM LITTLE EGG INLET SOUTH INCLUDING THE DELAWARE BAY. THESE THUNDERSTORMS MAY BRING STRONG WINDS TO THE SURFACE WHICH COULD GUST IN EXCESS OF 60 KNOTS. AT THIS TIME, THE GREATEST POTENTIAL FOR THE STRONG GUSTS WILL BE FROM 4 TO 10 AM FRIDAY MORNING. THE WINDS WILL BE FROM THE SOUTH TO SOUTHWEST THEN SHIFT TO THE WEST BY THE AFTERNOON. $$ EBERWINE
1 follow-up statement
000 FZUS71 KPHI 012110 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 410 PM EST THU MAR 1 2007 ANZ430-431-450>455-021100- /X.CON.KPHI.MA.S.0006.070302T0700Z-070302T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 410 PM EST THU MAR 1 2007 ...VERY STRONG WIND GUSTS POSSIBLE FRIDAY MORNING... GALE WARNINGS ARE IN EFFECT LATE TONIGHT INTO FRIDAY, BUT WINDS COULD GUST TO STORM FORCE IN HEAVY SHOWERS OR ISOLATED THUNDERSTORMS LATE OVERNIGHT UNTIL AFTER DAYBREAK. A WARM FRONT WILL BE PASSING FROM SOUTH TO NORTH THIS EVENING FOLLOWED BY VERY STRONG WINDS IN THE LOWEST TWO THOUSAND FEET OF THE ATMOSPHERE. HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE, ESPECIALLY FROM LITTLE EGG INLET SOUTH INCLUDING THE DELAWARE BAY. THESE HEAVY SHOWERS AND THUNDERSTORMS MAY BRING THE STRONG WINDS TO THE SURFACE, WHICH WOULD RESULT IN WIND GUSTS IN EXCESS OF 50 KNOTS. AT THIS TIME, THE GREATEST POTENTIAL FOR THE STRONG GUSTS WILL BE FROM 400 AM TO 1000 AM EST FRIDAY. MARINERS SHOULD BE PREPARED FOR THE POSSIBILITY OF SOME STORM FORCE GUSTS. $$ EBERWINE/MPD
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Mar 1, 3:20 AM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 1, 3:20 AM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 AM EST THU MAR 1 2007
.SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...
HIGH PRESSURE OVER THE MID ATLANTIC REGION WILL SLIP OFFSHORE
TODAY AS A STORM OVER THE NATIONS MID SECTION HEADS TOWARD THE
GREAT LAKES. THE FRONTAL SYSTEM ASSOCIATED WITH THE LOW WILL
APPROACH FROM THE WEST LATER TODAY INTO TONIGHT. ANOTHER LOW
PRESSURE CENTER IS EXPECTED TO FORM NEAR THE TRIPLE POINT LATE
TONIGHT AND MOVE ACROSS OUR REGION FRIDAY MORNING. THIS SYSTEM
WILL BE ACCOMPANIED BY PLENTY OF MOISTURE. MODEL QPFS ARE
RUNNING 1 TO 2 INCHES WITH ISOLATED AMOUNTS UP TO 3 INCHES.
HEAVIEST AMOUNTS WILL BE IN THE UPSLOPE AREAS OF PA ACROSS
PORTIONS OF CENTRAL AND NORTHERN NJ AND WILL OCCUR LATE TONIGHT
INTO FRIDAY MORNING. GIVEN THE STRONG WINDS ALOFT, THUNDERSTORMS
MAY ALSO OCCUR, ESPECIALLY SOUTHERN SECTIONS. THE FLOOD WATCH WILL
REMAIN IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING.
TEMPERATURES IN OUR NORTHERN AREAS MAY BE HOVERING AROUND THE
FREEZING MARK EARLY TONIGHT. FOR THIS REASON, A WINTER WEATHER
ADVISORY WILL BE ISSUED FOR OUR NORTHERN 3 ZONES. WITH THE
STRONG SE FLOW, EXPECT TEMPERATURES TO RISE SLOWLY OVERNIGHT
WITH ALL READINGS ABOVE FREEZING BY 2 OR 3 AM. AS THE DEVELOPING
LOW MOVES RAPIDLY OFF TO THE NE, EXPECT RAIN TO END BY MIDDAY.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
WITH THE DEEP UPPER LOW MOVING EAST FROM THE GREAT LAKES, A
SECONDARY COLD FRONT WILL CROSS THE AREA SATURDAY, POSSIBLY
TOUCHING OFF A FEW RAIN OR SNOW SHOWERS, ESPECIALLY NORTHERN
SECTIONS. SNOW FLURRIES MAY LINGER IN THE NORTHERN MOUNTAINS
SATURDAY NIGHT AND SUNDAY. HIGH PRESSURE TAKES OVER LATE SUNDAY
INTO MONDAY BEFORE ANOTHER COLD FRONT DROPS ACROSS THE AREA
LATE MONDAY OR MONDAY NIGHT. HIGH PRESSURE PUSHING DOWN ACROSS
THE EASTERN GREAT LAKES WILL THEN TAKE CONTROL OF OUR WEATHER
FOR TUESDAY THROUGH WEDNESDAY.
&&
.AVIATION...
LEADING OFF WITH THE MENTION OF LOW LEVEL WIND SHEAR TONIGHT. IT
WILL BE PLACED IN THE 12Z SET OF TAFS FOR ALL AIRPORTS. OTHERWISE,
NOT A BAD TODAY FOR FLYING TODAY. VFR CONDITIONS WILL PREVAIL FOR
MUCH OF THE DAY UNTIL EARLY EVENING WITH SCATTERED MID AND HIGH CLDS
PASSING THROUGH THE REGION. THERE MAY BE SOME SCATTERED CLOUDS AT
3,000-3,500 FT DURING THE DAY, THEN CEILINGS AND VSBYS RAPIDLY
CLOSING IN AS THE WARM FRONT APPROACHES FROM THE WEST AND RAIN MOVES
IN. WINDS WILL BE LIGHT SOUTHEAST THROUGH EARLY AFTERNOON THEN
BRIEFLY EAST BEFORE SWINGING SE BY MIDNIGHT TONIGHT AND INCREASING
AS THE WARM FRONT MOVES THROUGH. A VERY WET SYSTEM WILL BE MOVING IN
WITH SEVERAL INCHES EXPECTED. THERE MAY POSSIBLY BE A PERIOD OF
FREEZING RAIN IN THE HIGHER ELEVATIONS OF NORTHEAST PA AND NORTHWEST
NEW JERSEY. THE FREEZING LEVEL FOR PHL AND IPT WILL BE
01/12 01/18 02/00 02/06 02/12 02/18
PHL 01975 06260 07830 06295 10495 04455
IPT 00390 01695 03195 06595 08995 02870
THE FIRST THREE FIGURES ARE FRZLVL AND THE LAST TWO RH AT THE
FRZLVL. DATE AND TIME IS (Z) TIME. THE WIND FIELDS ARE VERY STRONG
AND THERE IS A TSTM POTENTIAL FOR DE/MARYLANDS ERN SHORE AND
SOUTHERN NEW JERSEY. SOME MAY BECOME SVR IN THE DELMARVA REGION.
&&
.MARINE...
...BRIEF PERIOD OF STORM FORCE GUSTS POSSIBLE FRIDAY MORNING..
CALM CONDITIONS ON THE WATERS THIS MORNING. SEAS IN THE BAY AND
OCEAN 1 FT OR LESS. SFC HIGH OVER THE COASTAL WATERS UNTIL MID DAY
TODAY. LOW PRESSURE OVER MISSOURI HAS A WARM FRONT EXTENDING EAST TO
THE COASTAL WATERS THIS AFTERNOON. THE FRONT WILL MOVE TO THE NORTH
BY EVENING WITH THE WINDS SHIFTING FROM THE EAST TO SOUTHEAST AND
PICKING UP. SMALL CRAFT ADVISORIES ARE ALREADY POSTED FOR THE
EVENING HOURS AND BEYOND. BY 12Z(7 AM) THE WINDS AT 1,900 FT ARE 70
KTS HOWEVER, THERE IS A VERY STRONG LOW LEVEL INVERSION AS A RESULT
OF WARM AIR STREAMING IN ON THE HEALS OF THE STRONG JET. THE FULL
STRENGTH OF THE STRONG WINDS WILL NOT MIX TO THE SURFACE UNLESS
THERE IS A LINE OF CONVECTION(THUNDERSTORMS) THAT CAN AID IN
TRANSFERRING THE MOMENTUM TO THE SURFACE. THE SOUTHERN COASTAL
WATERS AND ACROSS THE MOUTH OF DELAWARE MAY HAVE A SEVERE
THUNDERSTORM IN THE VICINITY.
ILL BE ISSUING GALES FOR THE PERIOD LATE TONIGHT INTO MID DAY ON
FRIDAY AND MAY ALSO ISSUE AN MWS FOR THE POTENTIAL OF MUCH STRONGER
GUSTS IN ANY CONVECTION.
THE POTENTIAL IS THERE FOR A ONE TO TWO HOUR PERIOD OF STORM FORCE
WINDS ESPECIALLY WHEN THE INVERSION BEGINS TO BREAK AND THE WINDS
SWITCH TO THE WEST AND NORTHWEST BETWEEN 8 AND 11 AM FRIDAY. THE SFC
LOW CREEPS THROUGH THE GREAT LAKES WHILE A SECONDARY LOW FORMS OVER
THE NORTHERN CHESAPEAKE BAY AND CONTINUES TO MOVE EAST WITH THE COLD
FRONT AND MOVES OFFSHORE AROUND 18Z(1 PM) FRIDAY AFTERNOON. A RUSH
OF WESTERLIES PREVAIL FOR ABOUT A 6 TO 9 HOUR PERIOD BEFORE BACKING
TO THE SOUTHWEST IN RESPONSE TO THE SFC LOW TRACKING EAST. THE
SECOND COLD FRONT WITH SOME SLIGHT COLD AIR ADVECTION MOVES OFF THE
COAST SATURDAY NIGHT WITH A WIND SHIFT TO THE NORTHWEST. HIGH
PRESSURE WILL BEGGING A PUSH TO THE NORTHEAST ON MONDAY TO THE MID
ATLANTIC COAST. ANOTHER FRONT WILL PUSH DOWN INTO THE NORTHERN
WATERS SOMETIME MONDAY NIGHT.
&&
.TIDES...
THE WIND IS GOING TO BE BLOWING UP THE CHES AND DELAWARE BAYS
BEGINNING THIS EVENING. SURGE GUIDANCE SHOWS A DEPARTURE NEAR 2 FT
AT BREAKWATER HARBOR DELAWARE AND 3 FT FOR THE CHESAPEAKE BAY. NOT
ISSUE ANYTHING YET FOR THE TIDES IN OUR MARINE AREA.
&&
.CLIMATOLOGY...
PHL FINISHED FEB WITH AN AVERAGE OF 27.9 DEGREES WHICH IS OUT OF THE
TOP TEN COLDEST. IT MISSED BY .7 OF A DEGREE. HOWEVER, ABE FINISHED
AT 23.9 DEGREES WHICH IS NOW THE 6TH COLDEST ON RECORD. ATLANTIC
CITY(29.3)TOOK OVER TENTH COLDEST BY .2 OF A DEGREE, TRENTON(27.1),
AND READING(25.0) TOOK OVER THE TENTH SPOT BY .1 OF A DEGREE AT BOTH
SITES. WILMINGTON AT 28.1 MISSED THE TENTH SPOT BY .8 OF A DEGREE.
THESE STATS WILL BE FINALIZED LATER TODAY. SOMETIMES ITS RISKY
BUSINESS WORKING WITH STATS AT 3 IN THE MORNING.
DEPARTURE FOR FEB...
PHL ILG ABE ACY MPO RDG TTN GED
-6.9 -6.1 -6.0 -4.9 -5.0 -6.6 -6.3 -5.8
&&
.HYDROLOGY /THURSDAY NIGHT AND FRIDAY/...
WATER EQUIVALENT SNAPSHOTS ACROSS THE SOUTHERN POCONOS TO SUSSEX
COUNTY NEW JERSEY ARE FROM 2.0 TO 4.5 INCHES. THE LEHIGH
VALLEY/BERKS COUNTY TO WARREN AND MORRIS COUNTIES NEW JERSEY ARE 0.7
TO 1.5 INCHES. THE NEXT TIER OF COUNTIES DOWN HAS AROUND 0.5 INCHES
ON AVERAGE OF WATER EQUIVALENT ACROSS THE BASINS. AN IMPORTANT
QUESTION IS HOW WILL THE REMAINING SNOW PACK ABSORB THE RAIN OR
RELEASE THE MOISTURE IT HOLDS DURING THE UPCOMING EVENT. ALSO, OUR
FAR NORTHERN ZONES MAY HAVE TO DEAL WITH A WINTRY MIX EARLY ON IN
THE EVENT.
THE EXTENT OF ICE ON WATERWAYS IN OUR CWA APPEARS TO BE ACROSS THE
LEHIGH AND NORTHERN SCHUYLKILL BASINS, AND THE NORTHERN DELAWARE
BASIN BASICALLY NORTH OF TOCKS ISLAND. WITH MILDER AIR COMING IN
WITH A RAIN EVENT, THE LINGERING ICE COULD CERTAINLY START TO MOVE
AND CAUSE ICE JAMS. THE RUNOFF CERTAINLY COULD PRODUCE SOME URBAN
FLOODING, ESPECIALLY SINCE THIS UPCOMING PRECIPITATION LOOKS TO FALL
IN A FAIRLY SHORT PERIOD OF TIME AND ANY REMAINING PILES OF SNOW
BLOCK STORM DRAINS. WHERE SNOW DOES REMAIN ON THE GROUND, IT IS MORE
LIKE A SNOW/ICE MIX. THIS MORE FROZEN CONSISTENCY COULD ALLOW FOR
MORE RUNOFF AS OPPOSED TO PLAIN SNOW ABSORBING THE RAINFALL. WE ARE
NOT REAL CONFIDENT ON THE FLOOD POTENTIAL ACROSS THE SOUTHERN
POCONOS TO SUSSEX COUNTY NEW JERSEY DUE TO A DEEPER SNOW PACK ON THE
GROUND. THIS MAY JUST ABSORB MUCH OF THE RAINFALL. WE WILL NEED TO
BE CAUTIOUS ABOUT THE DEW POINTS BECAUSE IF THEY CLIMB INTO THE 40S
IN AREAS THAT HAVE SNOW COVER, THE SNOW PACK COULD EASILY BE EATEN
AWAY, ADDING TO THE RUNOFF.
FOR THURSDAY NIGHT AND FRIDAY MORNING, WE WILL BE GOING WITH 1.0 TO
2.0 INCHES OF LIQUID PRECIPITATION ON AVERAGE ACROSS THE CWA. THE
HEAVIEST AMOUNTS MAY BE FOCUSED UP ACROSS THE NORTHERN AND WESTERN
ZONES AS THE SOUTHERLY FLOW INTERACTS WITH THE TERRAIN. FARTHER
SOUTH THOUGH THERE COULD BE ISOLATED EMBEDDED CONVECTION WHICH COULD
LOCALLY ENHANCE THE AMOUNTS. GIVEN THE POTENTIAL FOR SOME FLOODING
WE WILL CONTINUE THE FLOOD WATCH ROUGHLY FROM THE PHILADELPHIA METRO
AREA ON NORTH AND WESTWARD FROM THIS EVENING THROUGH FRIDAY EVENING.
THE END TIME MIGHT BE A BIT TO LONG, HOWEVER WE WANTED TO LEAVE SOME
WIGGLE ROOM FOR ANY ADDITIONAL RUNOFF THAT MAY TAKE PLACE. JUST TO
REMIND EVERYONE THAT A WATCH MEANS THE POTENTIAL FOR FLOODING IS
THERE AND CONDITIONS WILL BE CLOSELY MONITORED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY EVENING FOR
PAZ054-055-060>062-067>071.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 3 AM EST
FRIDAY FOR PAZ054-055.
NJ...FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY EVENING FOR
NJZ001-007>010-012-015-017>019.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 3 AM EST
FRIDAY FOR NJZ001.
DE...FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY EVENING FOR
DEZ001.
MD...FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY EVENING FOR
MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 2 AM EST
FRIDAY FOR ANZ430-431-450>455.
GALE WARNING FROM 2 AM TO 11 AM EST FRIDAY FOR ANZ430-431-
450>455.
&&
SHORT TERM/LONG TERM...RPW
AVIATION/MARINE/CLIMATOLOGY/TIDES...JAE
HYDROLOGY...GORSE/ZEV/RPWHazardous weather outlook, Feb 28, 5:02 AM EST, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 502 AM EST WED FEB 28 2007 NJZ001-007-008-PAZ054-055-061-062-011015- SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON- 502 AM EST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTRY MIX OF PRECIPITATION IS POSSIBLE THURSDAY NIGHT. LATE THURSDAY NIGHT AND FRIDAY THE POTENTIAL EXISTS FOR SOME HEAVY RAIN. THIS, COUPLED WITH POTENTIAL SNOW MELT, COULD CAUSE SOME POOR DRAINAGE AND STREAM FLOODING. STORM TOTAL AMOUNTS COULD AVERAGE 1 TO 2 INCHES AND THIS WOULD BE ENOUGH TO INITIATE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY NIGHT. DEZ001-MDZ008-NJZ009-010-012-013-015>019-PAZ060-067>071-011015- NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BERKS- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 502 AM EST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY NIGHT AND FRIDAY THE POTENTIAL EXISTS FOR SOME HEAVY RAIN AND THIS COULD CAUSE SOME POOR DRAINAGE AND STREAM FLOODING. STORM TOTAL AMOUNTS COULD AVERAGE 1 TO 1 1/2 INCHES AND THIS COULD BE ENOUGH TO INITIATE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY NIGHT. DEZ002>004-MDZ012-015-019-020-NJZ014-020>027-011015- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 502 AM EST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY NIGHT AND FRIDAY THE POTENTIAL EXISTS FOR SOME MODERATE TO HEAVY RAIN AND THIS COULD POSSIBLY CAUSE SOME POOR DRAINAGE AND STREAM FLOODING. STORM TOTAL AMOUNTS COULD AVERAGE AROUND 1 INCH AND THIS COULD BE ENOUGH TO INITIATE FLOODING IN SOME AREAS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY NIGHT. ANZ430-431-450>455-011015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 502 AM EST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RPW
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 4:06 AM EST | Winter Weather Advisory | PHI | Sussex | 10 hr |
| Mar 1, 2:34 PM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 22 hr |
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.